# SDR AALA016047

- Difficulty date: April 28, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY, FOUND EMERGENCY ESCAPE PATH LIGHT AT SEAT 3EF DAMAGED.  REPLACED EMERGENCY ESCAPE PATH LIGHT SEAT 3EF.  OPS CHECK GOOD.  REMOVED PLACARD MEL 04-110-C CLEARED MIC SHEET.  (M)
